A family of 2-weight codes related to BCH-codes

coauthor Jürgen Bierbrauer

Journal of Combinatorial Designs 5, 5 (1997) 391-396.



For every prime-power q and every pair of natural numbers m<= n' we construct a q-ary linear code of length qm(qn'-1)(qn'-qn'-m+1)/(q-1) and dimension 3n', whose only nonzero weights are q2n'+m-1-q2n'-1 and q2n'+m-1-q2n'-1+qn'+m-1. These code parameters and those of the corresponding family of strongly regular graphs are new in odd characteristic.

Download the preprint as pdf.

| home | List of publications |